# SDR IPXA2024102454658

- Difficulty date: October 4, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771233
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 1740 S-25R. (REPAIR) ACCOMPLISHED REPAIR  I.A.W. UPS EO-91717-REQ1 REV.1 AND 747-8F SRM 53-60-03-2R-5 REV.44 AND EGAT WORK SHEET NO.40858. REVIEWED TASK PER GMM-MTX 09.05.01.09.
